# SDR RAIA2009113000006

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 13,404 hours, 12,655 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE LAVATORY SMOKE DETECTOR WAS PRODUCING INTERMITTENT FAILURES WHILE IN FLIGHT.  MAINTENANCE CLEANED THE SMOKE DETECTOR AND CONNECTOR AND PERFORMED A OPERATIONAL CHECK OF THE SMOKE DETECTOR.  OPS CHECKED GOOD.
